Research ArticleOpen accessEvery word in the titleFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,654 accessesView PDFCite
22 results for “Boundary-value problem”
Set a search alertResearch ArticleOpen accessEvery word in the titleSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,887 accessesView PDFCite
Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,211 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Variational Symmetries of P.D.E's Incorporating Boundary Value ConstraintsUchechukwu Michael Opara, Festus Irimisose Arunaye et al.Journal of Mathematics and Statistics, Vol. 21, Issue 1 · 22 Jan 2025 · 8,442 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,689 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOptimal Control Techniques for the Role of Antiretroviral Therapy (ART) Abuse in HIV/AIDS Treatment DynamicsBassey Echeng Bassey, Adagba Odey HenryJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 24 Nov 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPhysical Nonlinearity Under Cyclic Loading In Neutron FlowAtwa D. Zeyad, E.I. StarovoitovAmerican Journal of Applied Sciences, Vol. 4, Issue 9 · 30 Sep 2007 · 6,778 accessesView PDFCite
Research ArticleOpen accessIn the abstractRBF Approximation of the Lippmann-Schwinger EquationNadaniela Egidi, Josephin Giacomini, Pierluigi MaponiJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 6 Nov 2023 · 5,100 accessesView PDFCite
Special issueAdvanced Numerical Methods for Differential Equations in Applied SciencesJournal of Mathematics and Statistics · 22 Mar 2021
Research ArticleOpen accessIn the abstractOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,809 accessesView PDFCite